News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Chemotherapy

Question: Questions about chemo


 jpm093 - Mon Oct 27, 2003 8:37 pm

While my mom was in for her treatment, I noticed a sign about perfume, fresh flowers and plants. What effect do these things have on someone taking chemo?
 Dr. Jeffrey Gordon - Sat Nov 01, 2003 9:50 am

Patricia,

Thanks for posting a question here at The Doctor's Lounge.

Many people have allergies, some severe, and many people also have lung problems (such as asthma). Perfumes, colognes, flowers, plants, chemicals can cause reactions among these people. Thus, the reason to limit exposures. This is not limited to just a Cancer Clinic. You may see such signs in various areas of a hospital.

Jeff Gordon, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here